MAUDE Adverse Event Report: Stryker GmbH Gamma4 - Intermediate Nail, RIGHT D10x240mm x 125deg; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH Gamma4 - Intermediate Nail, RIGHT D10x240mm x 125deg; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 82250240S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "on the (b)(6) 2026 a g4 intermediate nail has been used at (b)(6) hospital.The distal locking screw through the gamma4 targeted jig missed the nail.This was believed to be corrected at the time by re-attaching the jig and checking on xray.However, at a follow up xray the screw has appeared to miss posteriorly compared to it previously missing anteriorly.This resulted in the patient coming back to theatre on the (b)(6) 2026 to have another distal screw inserted through the nail.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.

Brand Name
Gamma4 - Intermediate Nail, RIGHT D10x240mm x 125deg
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50549684
Report Number0008031020-2026-01449
Device Sequence Number10312012
Product Code HSB
UDI-Device Identifier07613327593723
UDI-Public07613327593723
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number82250240S
Device Lot NumberK1A71DF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale